# SDR UPS03841586

- Difficulty date: November 19, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FINGER DOUBLER IS CORRODED BEYOND LIMITS STATION 879-902 AT LBL 64.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW SRM 53-7-1 FIG 10, 51-1-21.
